Alert archive / Georgia / Areal Flood Warnings in 2013
Areal Flood Warning 13, NWS Atlanta, GA
NWS Atlanta, GA issued this areal flood warning at May 19, 2013, 8:36 AM EDT for Dawson County, Georgia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 8:36 AM EDT (12:36 UTC)
- Expired
- May 19, 2013, 2:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Dawson County, GA
The radar
The Atlanta radar (KFFC), 124 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 9:00 AM EDT | FLASH FLOOD | 2 S Dawsonville, GA | A MUDSLIDE OCCURED ON HIGHWAY 53 NEAR WARHILL PARK ROAD. 2 FEET OF MUD COVERED ONE LANE WITH ONLY ONE LANE PASSABLE. PER 911 CENTER THE ROAD HAS BEEN CLEARED AS OF 10 AM. THIS REPORT WAS PROVIDED BY AC AT WAGA TV. |
| May 19, 9:00 AM EDT | FLASH FLOOD | 2 Sse Lumpkin, GA | A MUDSLIDE OCCURRED ON GEORGIA HIGHWAY 53 NEAR WAR HILL PARK ROAD. TWO FEET OF MUD COVERED ONE LANE WITH ONLY ONE LANE PASSABLE. PER 911 CENTER THE ROAD HAS BEEN CLEARED AS OF 10 AM. THIS REPORT WAS PROVIDED BY AC AT WAGA TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
193
WGUS42 KFFC 191236
FLWFFC
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 AM EDT SUN MAY 19 2013
GAC085-191830-
/O.NEW.KFFC.FA.W.0013.130519T1236Z-130519T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
836 AM EDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
DAWSON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 230 PM EDT
* AT 833 AM EDT...HEAVY RAIN CONTINUED OVER SOUTHERN PORTIONS OF
DAWSON COUNTY. THE ETOWAH RIVER IS ALREADY IN FLOOD FROM THIS
RAIN AND STILL RISING. ADDITIONAL RISES ON AREA CREEKS AND STREAMS
CAN BE EXPECTED THROUGH THE DAY AS ADDITIONAL RAINFALL PUSHES IN.
* SOME STREAMS AND CREEKS AFFECTED INCLUDE...ETOWAH RIVER...SHOAL
CREEK...BLACK MILL CREEK...AMICALOLA CREEK...YELLOW CREEK...
SWEETWATER CREEK...BURT CREEK...AND CALHOUN CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3446 8409 3442 8399 3437 8397 3435 8398
3434 8396 3433 8426 3442 8426 3447 8426
3448 8412
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at May 19, 7:41 AM EDT, 55 minutes earlier.
Area forecast discussion, May 19, 7:41 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 741 AM EDT SUN MAY 19 2013 .UPDATE... UPDATED THE FORECAST TO ADD THE FLOOD WATCH. && .PREV DISCUSSION... /ISSUED 357 AM EDT SUN MAY 19 2013/ SHORT TERM /TODAY THROUGH MONDAY/... 500MB ANALYSIS SHOWS AN UPPER LOW ACROSS SOUTHERN KY WITH A SHORTWAVE TROUGH EXTENDING INTO NORTHERN GA. THIS FEATURE HAS HELPED DEVELOP AND SUSTAIN CONVECTION ACROSS NORTHERN PORTIONS OF THE CWFA EARLY THIS MORNING. ABUNDANT MOISTURE AND LIGHT BOUNDARY LAYER WINDS HAVE COMBINED TO PRODUCE SLOW MOVING HEAVY RAINERS. MPE PLACES AN AXIS OF HEAVY RAIN FROM SOUTHEAST WALKER COUNTY INTO EASTERN DAWSON COUNTY. THE MORE WIDESPREAD ACTIVITY IS SLOWLY PUSHING OFF TO THE EAST...BUT CONVECTION CONTINUES TO DEVELOP BACK OFF TO THE WEST. DO THINK THE PRIMARY THREAT FROM THUNDERSTORMS THIS MORNING WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL. FORECAST CHALLENGE IN THIS WEATHER PATTERN IS WHERE CONVECTION WILL DEVELOP. FOR THE NORTHERN AND CENTRAL CWFA...THE HRRR SEEMS TO HAVE THE BEST HANDLE ON THE CURRENT CONVECTIVE TRENDS. THIS HAS BEEN THE CASE FOR THE LAST SEVERAL DAYS. HAVE MODELED POPS AROUND THE HRRR OUTPUT FOR MUCH OF THE FIRST PERIOD. DO EXPECT ADDITIONAL STORMS TO KEEP FIRING ACROSS NW GA THIS MORNING AND SPREADING SOUTHEAST. THE SYNOPTIC MODELS ARE STILL HINTING AT A MCS TYPE FEATURE DEVELOPING ACROSS THE CENTRAL CWFA AND PUSHING SE TODAY. THE HRRR ACTUALLY IS HINTING AT THIS ALSO. NOT VERY CONFIDENT THIS WILL HAPPEN...ESPECIALLY WITH ALL OF THE CLOUD DEBRIS AROUND. MORE SCATTERED ACTIVITY COULD DEVELOP ALONG THE SOUTHERN TIER OF ZONES...WHERE THEY HAVE THE BEST CHANCE OF SEEING THE MOST HEATING. IF AN MCS FEATURE DOES DEVELOP...ANY SEVERE THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WET MICROBURSTS. FLASH FLOODING WILL ALSO BE A HAZARD...ESPECIALLY WHERE STORMS REPEATEDLY MOVE. TOOK BLEND FOR TEMPS. LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... PREICP SHOULD END FROM WEST TO EAST TONIGHT AS THE SHORTWAVE TROUGH SETS UP ALONG THE EASTERN SEABOARD. HAVE ONLY TWEAKED POPS DURING THIS PERIOD. FOR THE FIRST PART OF THE WEEK...THE 500MB TROUGH/SHEAR AXIS REMAINS ACROSS THE SE COAST. THIS FEATURE WILL HELP FOCUS SCT DIURNAL CONVECTION EACH DAY. PREVIOUS RUNS PUSHED THE FEATURE OFF THE COAST ON TUESDAY...BUT IT SHOULD REMAIN IN PLACE UNTIL EARLY WEDNESDAY. FOR THE LATTER PART OF THE WEEK...A COLD FRONT IS EXPECTED TO MOVE INTO THE SOUTHEAST STATES. MODEL RUN TO RUN CONSISTENCY FOR THIS FEATURE HAS BEEN LOW FOR THE PAST FEW DAYS. THE ECMWF NOW HAS THE BOUNDARY APPROACHING NORTHERN GA ON FRIDAY...AND MOVING THROUGH THE CWFA DURING THE DAY. THE GFS HAS CONTINUES TO BRING THE BOUNDARY SOUTHWARD. NEITHER MODEL IS PRODUCING MUCH PRECIP WITH THIS FEATURE FOR NOW...SO WILL LEAVE POPS IN THE SCT RANGE. HIGH PRESSURE RETURNS FOR NEXT WEEKEND. MAIN CHANGES TO THE EXTENDED WERE TO UP POPS SLIGHTLY IN THE EAST FOR WEDNESDAY. MAINLY PERSISTENCE FOR THE LATTER HALF OF WEEK. .AVIATION... 12Z UPDATE... CURRENT PATTERN MAKES IT DIFFICULT TO FORECAST THE TIMING OF CONVECTION. FOLLOWED THE 06Z RUN OF THE HRRR FAIRLY CLOSELY FOR CONVECTIVE ELEMENTS...OVER THE LAST FEW DAYS...IT HAS BEEN THE BEST MODEL. WINDS HAVE TEMPORARILY SWITCHED TO THE NE IN THUNDERSTORM OUTFLOW. //ATL CONFIDENCE...06Z UPDATE... LOW CONFIDENCE ON CIGS AND TIMING OF SHRA/TSRA. MEDIUM CONFIDENCE REMAINDER OF ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 79 64 85 66 / 90 40 30 20 ATLANTA 80 66 86 66 / 100 40 20 10 BLAIRSVILLE 73 59 83 60 / 80 30 30 20 CARTERSVILLE 80 65 88 65 / 100 40 20 20 COLUMBUS 86 67 90 67 / 70 50 20 10 GAINESVILLE 77 63 85 65 / 90 40 30 20 MACON 85 66 88 66 / 80 40 30 10 ROME 81 65 89 65 / 100 40 20 20 PEACHTREE CITY 81 64 87 64 / 100 40 20 10 VIDALIA 84 67 83 66 / 90 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN... MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE... POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING... TALIAFERRO...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON... WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES...WILKINSON. && SHORT TERM...NLISTEMAA LONG TERM....NLISTEMAA AVIATION...NLISTEMAA
Hazardous weather outlook, May 19, 7:50 AM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 750 AM EDT SUN MAY 19 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 750 AM EDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MUCH OF TODAY ACROSS NORTHERN AND CENTRAL GEORGIA AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE SOUTHEAST STATES. ISOLATED SEVERE STORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. LARGE HAIL IS NOT EXPECTED...BUT PEA TO NICKEL SIZED HAIL IS POSSIBLE. OCCASIONAL LIGHTNING STRIKES WILL BE LIKELY. A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL...WITH LOCALIZED FLASH FLOODING POSSIBLE. IN ADDITION...DUE TO HEAVY RAINS OVERNIGHT CREEKS AND RIVERS HAVE RAPIDLY RISEN ACROSS THE REGION. A FEW CREEKS AND STREAMS WILL APPROACH OR REACH FLOOD STAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 19, 7:46 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 AM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN GAINESVILLE 34.30N 83.83W
05/19/2013 M2.55 INCH HALL GA CO-OP OBSERVER
THIS IS A 24 HOUR TOTAL.
0700 AM HEAVY RAIN CLEVELAND 34.60N 83.76W
05/19/2013 M2.15 INCH WHITE GA CO-OP OBSERVER
THIS IS A 24 HOUR TOTAL.
0700 AM HEAVY RAIN 6 SSW CUMMING 34.13N 84.18W
05/19/2013 M3.80 INCH FORSYTH GA COCORAHS
THIS IS A 24 HOUR TOTAL ENDING AT 7 AM.
0700 AM HEAVY RAIN 3 SSW JOHNS CREEK 34.01N 84.20W
05/19/2013 M2.92 INCH FULTON GA COCORAHS
THIS IS A 24 HOUR TOTAL.
&&
GWETZELLocal storm report, May 19, 8:17 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 AM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM FLOOD BUFORD 34.12N 84.00W
05/19/2013 GWINNETT GA BROADCAST MEDIA
INTERSECTIONS ARE CLOSED DUE TO HIGH WATER AT PEACHTREE
INDUSTRIAL BLVD AND LITTLE MILL ROAD. ALSO CLOSED AT
SOUTH LEE STREET AND BUFORD DRIVE IN BUFORD. VIA WSB TV.
&&
GWETZELLocal storm report, May 19, 8:22 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 AM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM FLOOD 3 S DAWSONVILLE 34.38N 84.12W
05/19/2013 DAWSON GA BROADCAST MEDIA
FLOODING REPORTED AT A PARK OFF HIGHWAY 9...3 MILES SOUTH
OF DAWSONVILLE. REPORT FROM WAGA VIA DAWSON COUNTY
SHERIFF.
&&
GWETZELLocal storm report, May 19, 8:26 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
826 AM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 W SUWANEE 34.05N 84.09W
05/19/2013 M5.18 INCH GWINNETT GA COCORAHS
THIS IS A 24 HOUR TOTAL ENDING AT 8 AM.
&&
GWETZELLocal storm report, May 19, 8:30 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 AM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM FLASH FLOOD FLOWERY BRANCH 34.19N 83.93W
05/19/2013 HALL GA BROADCAST MEDIA
SEVERAL ROADS SHUT DOWN IN SOUTH HALL PER HALL COUNTY
SHERIFF. AVOID ATLANTA HIGHWAY NEAR FLOWERY BRANCH AND
985 NB EXIT 14. REPORT FROM WSB.
&&
GWETZELSpecial weather statement, May 19, 8:31 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
831 AM EDT SUN MAY 19 2013
GAZ066-067-191300-
831 AM EDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND MERIWETHER COUNTIES UNTIL 900 AM EDT...
AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAINT MARKS...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND MERIWETHER COUNTIES THROUGH 900 AM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SAINT MARKS...LONE OAK...LOUISE...
LUTHERSVILLE...ROCKY MOUNT...GREENVILLE...WOOSTER...IMLAC...
ALVATON...WOODBURY AND GAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3322 8488 3322 8486 3319 8486 3322 8486
3323 8480 3316 8451 3310 8453 3305 8452
3304 8454 3297 8452 3297 8453 3296 8452
3292 8453 3308 8495
TIME...MOT...LOC 1231Z 290DEG 20KT 3313 8480The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 10:15 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
| May 18, 11:43 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| May 19, 1:26 AM EDT | Special Weather Statement | FFC | Dawson | 49 min |
| May 19, 2:10 AM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 35 min |
| May 19, 2:27 AM EDT | Special Weather Statement | FFC | Dawson | 33 min |
| May 19, 2:43 AM EDT | Special Weather Statement | FFC | Hall | 47 min |
| May 19, 2:46 AM EDT | Flash Flood Warning | FFC | Dawson | 6 hr |
| May 19, 3:29 AM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| May 19, 3:58 AM EDT | Flash Flood Warning | FFC | Forsyth, Hall | 6 hr |
| May 19, 4:22 AM EDT | Special Weather Statement | FFC | Forsyth | 38 min |
| May 19, 4:27 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 48 min |
| May 19, 4:41 AM EDT | Flash Flood Warning | FFC | Barrow, Forsyth, Gwinnett, Jackson | 6 hr |
| May 19, 4:50 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Fulton, Gwinnett, Jackson | 40 min |
| May 19, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Fulton, Gwinnett, Walton | 47 min |
| May 19, 6:06 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Oconee, Rockdale and 1 more | 54 min |
| May 19, 6:31 AM EDT | Special Weather Statement | FFC | Forsyth | 89 min |
| May 19, 6:46 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 6 hr |
| May 19, 6:55 AM EDT | Special Weather Statement | FFC | Morgan | 50 min |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Forsyth | 4 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Gwinnett | 4 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 18 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Forsyth | 19 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 46 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Gwinnett | 4 hr |
| May 19, 7:38 AM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 62 more | 12 hr |
| May 19, 8:01 AM EDT | River Flood Warning | FFC | Gwinnett | 13 hr |
| May 19, 8:31 AM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
| May 19, 8:40 AM EDT | Flash Flood Warning | FFC | Chattooga, Floyd, Gordon, Walker | 6 hr |
| May 19, 8:52 AM EDT | Special Weather Statement | FFC | Morgan, Putnam | 23 min |
| May 19, 8:55 AM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 35 min |
| May 19, 8:57 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 48 min |
| May 19, 9:04 AM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| May 19, 9:16 AM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| May 19, 9:21 AM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| May 19, 9:30 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon | 30 min |
| May 19, 9:32 AM EDT | Flash Flood Warning | FFC | Bartow, Cherokee | 6 hr |
| May 19, 9:51 AM EDT | Special Weather Statement | FFC | Baldwin, Putnam | 24 min |
| May 19, 10:18 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon | 42 min |
| May 19, 10:21 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Washington | 24 min |
| May 19, 10:44 AM EDT | Flash Flood Warning | FFC | Floyd | 6 hr |
| May 19, 10:57 AM EDT | Flash Flood Warning | FFC | Cobb, Haralson, Paulding, Polk | 6 hr |
| May 19, 11:09 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 36 min |
| May 19, 11:25 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 50 min |
| May 19, 11:32 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| May 19, 11:32 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 5 hr |
| May 19, 11:40 AM EDT | Severe Thunderstorm Warning | FFC | Fulton | 65 min |
| May 19, 11:45 AM EDT | Flash Flood Warning | FFC | Carroll, Douglas, Fulton, Haralson | 6 hr |
| May 19, 12:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 42 min |
| May 19, 12:08 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| May 19, 12:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Heard | 30 min |
| May 19, 12:36 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Heard, Henry and 4 more | 39 min |
| May 19, 1:06 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 24 min |
| May 19, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Talbot, Upson | 49 min |
| May 19, 1:18 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| May 19, 1:35 PM EDT | Flash Flood Warning | FFC | Murray, Whitfield | 6 hr |
| May 19, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 37 min |
| May 19, 1:54 PM EDT | River Flood Warning | FFC | Fulton | 7 hr |
| May 19, 1:56 PM EDT | Special Weather Statement | FFC | Dade | 49 min |
| May 19, 2:29 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Houston, Macon, Marion, Peach and 3 more | 46 min |
| May 19, 2:35 PM EDT | Areal Flood Warning | FFC | Chattooga, Floyd, Gordon, Walker | 9 hr |
| May 19, 3:17 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker, Whitfield | 6 hr |
| May 19, 3:18 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Macon, Peach | 42 min |
| May 19, 3:27 PM EDT | Special Weather Statement | FFC | Dade | 48 min |
| May 19, 3:33 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee | 6 hr |
| May 19, 3:45 PM EDT | Special Weather Statement | FFC | Crisp, Pulaski, Wilcox | 45 min |
| May 19, 4:09 PM EDT | Special Weather Statement | FFC | Dade, Walker | 51 min |
| May 19, 4:51 PM EDT | Special Weather Statement | FFC | Floyd | 54 min |
| May 19, 5:07 PM EDT | Special Weather Statement | FFC | Cobb, Paulding, Polk | 53 min |
| May 19, 5:40 PM EDT | River Flood Warning | FFC | Dade | 13 hr |
| May 19, 6:51 PM EDT | River Flood Warning | FFC | Whitfield | 6 days |
| May 19, 6:51 PM EDT | River Flood Warning | FFC | Chattooga | 21 hr |
Nearby
Areal Flood Warnings in Georgia, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.